# SDR CA100604007

- Difficulty date: June 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6089T11G01
- Condition: Failed
- Location: Engine
- Part time: 16,536 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RT N2 VIBRATIONS ON DESCENT.  CREW NOTICED 2 SIMULTANEOUS BUMPS- ALL ENGINE PARAMETERS OK. ON DESCENT, AT POWER REDUCTION, VIB ICON APPEARS ON RT N2 GAUGE. THE POWER REDUCED TO IDLE UNTIL LANDING AT DESTINATION AIRPORT.  THE BORESCOPE INSP REVEALED THAT A BLADE ON COMPRESSOR STAGE 2 HAD DEPARTED AND DAMAGED OTHER STAGE BLADES. THE COMPRESSOR WAS REPLACED.
